Differential and Integral Equations

On 2D Zakharov system in a bounded domain

Igor D. Chueshov and Aleksey S. Shcherbina

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


The paper deals with initial boundary-value problems for the Zakharov system arising in plasma physics in two-dimensional domains under various boundary conditions. We prove the global well-posedness of these problems in some Sobolev-type classes and study properties of the solutions. In the dissipative case the existence of a global attractor is established.

Article information

Differential Integral Equations, Volume 18, Number 7 (2005), 781-812.

First available in Project Euclid: 21 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35Q55: NLS-like equations (nonlinear Schrödinger) [See also 37K10]
Secondary: 35Q53: KdV-like equations (Korteweg-de Vries) [See also 37K10] 37L30: Attractors and their dimensions, Lyapunov exponents


Chueshov, Igor D.; Shcherbina, Aleksey S. On 2D Zakharov system in a bounded domain. Differential Integral Equations 18 (2005), no. 7, 781--812. https://projecteuclid.org/euclid.die/1356060166

Export citation